# SDR N6WA2025122401

- Difficulty date: December 21, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N522GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10079
- Aircraft time: 46,891 hours, 37,035 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: CC670341174
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BULKHEAD STIFFENER RH INBD CRACKED.   REMOVED AND REPLACED RH INBD STIFFENER AT FS280 IAW SRM 51-47-06
